# SDR CA070219008

- Difficulty date: February 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 30,550 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: C6TPM102228
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE FLIGHT CREW WHERE CONDUCTING A GROUND RUN, MAINTENANCE ON THE GROUND NOTED THE RT ELEVATOR WAS MOVING UP AND DOWN EXCESSIVELY. UPON INVESTIGATION, MAINTENANCE FOUND BRACKET P/N C6TPM1022-28 WITH RIVETS WORKING AND SEVERAL WHERE ACTUALLY MISSING. THIS BRACKET IS THE PART OF THE ELEVATOR HINGE THAT IS RIVETED TO THE HORIZONTAL STABILIZER. ALL MISSING, LOOSE OR DAMAGED FASTNERS WHERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE COMPANY HAS ISSUED A FLEET INSPECTION OF ALL OTHER TWIN OTTERS. (TC NR 20070219008)
